MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXT ENTERIC BACTERIAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ EXT ENTERIC BACTERIAL PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Catalog Number 443812
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd max¿ ext enteric bacterial panel, a false positive vibrio patient result with a week pcr curve was obtained.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant result with the bd max¿ extended enteric bacterial panel kit (ref.(b)(4)) lot 4257179 was performed by the review of manufacturing records, review of customer¿s data and by the complaint¿s history review.Customer complained about suspected false positive results for the vibrio target when using the bd max¿ extended enteric bacterial panel kit lot 4257179.According to customer, the curves were doubtful with high ct and no real amplification.The review of quality control records of bd max¿ extended enteric bacterial panel kit lot 4257179 revealed no anomalies that could explain the customer¿s discrepant results.Customer provided runs files 1254, 886 and 483 from bd max¿ instruments (b)(6) respectively, for investigation.Positive vibrio results were found in positions a12/b6 (run 1254), b1/b2 (run 886) and b5 (run 483) and were investigated.Manual pcr curve adjudication was performed and showed late and low amplification that reached the threshold to give a positive result for sample a12 (run 1254), the expected result in such a case, without anomaly.Samples b6 (run 1254), b1/b2 (run 886) and b5 (run 483) showed step dislocations in multiple channels which does not suggest true amplification.Manual curve adjudication has limitations; visual examination of pcr curves for aberrant curve geometry is a conservative assessment of the data but based on the analysis.Based on the investigation, no anomaly was identified to explain the customer¿s discrepant result.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ extended enteric bacterial panel kit lot 4257179.The root cause was not identified.No other complaint for this defect was received on this lot, thus the issue appears to be an isolated event.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action plan since no new hazard was identified.

Brand Name
BD MAX¿ EXT ENTERIC BACTERIAL PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23828128
Report Number3007420875-2025-00250
Device Sequence Number20100571
Product Code PCH
UDI-Device Identifier00382904438128
UDI-Public(01)00382904438128(17)260328(10)4257179
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K214122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2026
Device Catalogue Number443812
Device Lot Number4257179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown